# SDR SWAA001980

- Difficulty date: October 9, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 14,313 hours, 12,532 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Rows 7 & 8
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK COVER LOOSE AND WIRES BROKEN BETWEEN ROWS 7 & 8.  REPAIRED EEPLS PER MM.
